Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
174 Doctors are Online

Norgest making me depressed. Is it normal to feel this with Norget ?

Hello..I have a query wrt. norgest 5mg. My periods were delayed over 15 days and i visited a gynec. for this. She prescribed me Norgest 5 mg bid. after about 4 doses, i feel a lot mentally disturbed.. i get irritated very fast, depressed, i cry for no reason and my hair started falling in bunches.. All of a sudden, my skin looks very pale.. Are these listed reactions of Norgest? is it normal to feel this way with Norgest? Pls help!
Asked On : Wed, 6 Jul 2011
Answers:  1 Views:  413
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
,   ,  
Radiologist 's  Response
Thanks for choosing may also cause breast tenderness, stomach problems, rash, acne, headache, mood changes, changes in sexual drive, tiredness, as well as changes in weight and appetite. It may also cause dizziness. Aloepecia is not a known side effect.Please see your physician for this.
Answered: Wed, 6 Jul 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor